# SDR 96ZZZX181

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4759U
- Make and model: Cessna TU206G
- Aircraft serial: U20605086
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Post Light
- Part number: S20917
- Condition: Defective
- Location: Cockpit
- Part time: 7,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT POST LIGHT TRANSISTOR AND RHEOSTAT FAILED BY BURNING UP.  SUBMITTER FOUND IF A CAPACITOR/RESISTOR IS INSTALLED IN LINE TO SUPPRESS INITIAL POWER SPIKE, LIFE OF TRANSISTOR AND RHEOSTAT IS LENGTHENED AND CONTROL IS BETTER.  FIELD APPROVAL IS PENDING.
